Smoothing pairs over degenerate Calabi-Yau varieties

Kwokwai Chan The Chinese University of Hong Kong Ziming Nikolas Ma The Chinese University of Hong Kong

Algebraic Geometry mathscidoc:2002.45001

Int. Math. Res. Not. IMRN, 2022, (4), 2582–2614, 2022.2
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2020-02-27 17:10:29 uploaded by kwchan ] [ 462 downloads ] [ 0 comments ]
@inproceedings{kwokwai2022smoothing,
  title={Smoothing pairs over degenerate Calabi-Yau varieties},
  author={Kwokwai Chan, and Ziming Nikolas Ma},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20200227171029234233624},
  booktitle={Int. Math. Res. Not. IMRN},
  volume={2022},
  number={4},
  pages={2582–2614},
  year={2022},
}
Kwokwai Chan, and Ziming Nikolas Ma. Smoothing pairs over degenerate Calabi-Yau varieties. 2022. Vol. 2022. In Int. Math. Res. Not. IMRN. pp.2582–2614. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20200227171029234233624.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved